# SDR AALA201712199024

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 66,757 hours, 25,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS BROKEN THE FORWARD CABIN IN WALL BETWEEN FORWARD GALLEY AND FIRST CLASS. REPLACED THE LENS. OPS CHECKED GOOD.
